RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1998, Volume 117, Number 2, Pages 300–307 (Mi tmf932)  

Double-periodic solutions in an essentially nonlinear one-dimensional field model

P. K. Silaev, O. A. Khrustalev

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: The existence of double-periodic solutions in the one-dimensional $(1+1)$ $\varphi^4$-model is shown numerically, and the dispersion law for the corresponding nonlinear waves is found.

DOI: https://doi.org/10.4213/tmf932

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1998, 117:2, 1345–1350

Bibliographic databases:

Received: 14.04.1998

Citation: P. K. Silaev, O. A. Khrustalev, “Double-periodic solutions in an essentially nonlinear one-dimensional field model”, TMF, 117:2 (1998), 300–307; Theoret. and Math. Phys., 117:2 (1998), 1345–1350

Citation in format AMSBIB
\Bibitem{SilKhr98}
\by P.~K.~Silaev, O.~A.~Khrustalev
\paper Double-periodic solutions in an essentially nonlinear one-dimensional field model
\jour TMF
\yr 1998
\vol 117
\issue 2
\pages 300--307
\mathnet{http://mi.mathnet.ru/tmf932}
\crossref{https://doi.org/10.4213/tmf932}
\zmath{https://zbmath.org/?q=an:0952.81011}
\transl
\jour Theoret. and Math. Phys.
\yr 1998
\vol 117
\issue 2
\pages 1345--1350
\crossref{https://doi.org/10.1007/BF02557172}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079019400009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf932
  • https://doi.org/10.4213/tmf932
  • http://mi.mathnet.ru/eng/tmf/v117/i2/p300

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:181
    Full text:108
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020